# SDR SWAA2015012235969

- Difficulty date: December 26, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 29,015 hours, 12,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW ER & EA.
